1
NURS 642 EXAM 2 review and key points Questions
with Answers (100% Correct Answers)
Mitral stenosis murmur Answer: Diastolic rumble with opening snap,
Loud S1 murmur, low pitch, mid-diastolic; apical "crescendo RUMBLE"
Mitral regurgitation murmur Answer: Systolic, S3 with systolic murmur
at 5th ICS MCL (apex); may radiate to base or left axilla, musical
blowing or high pitch. This is heard in Mitral Valve prolapse.
Aortic stenosis murmur Answer: Systolic "Blowing", rough harsh
murmur at 2nd left ICS (base) usually radiating to the neck
Aortic regurgitation murmur Answer: early diastolic murmur-high
pitched "blowing" at 2nd left ICS (base)
CHADSVASC scoring system Answer: C: CHF — 1
H: HTN — 1
A: Age ≥ 75 years — 2
D: DM — 1
© 2025 All rights reserved
, 2
S2: Stroke/TIA prior— 2
V: Vascular disease (prior MI, PAD, aortic plaque) — 1
A: age 65-74 years — 1
S: sex category, female — 1
CHADSVASC scoring system score card Answer: Score > 2 = get the
patient anticoagulation
- for stroke risk in non-rheumatic afib
HASBLED score Afib bleeding risk Answer: Hypertension (SBP>160) - 1
Abnormal liver or renal function - 1 point each (2 poss)
Stroke - 1
Bleeding (major bleeding Hx) - 1
Labile INRs on Warfarin - 1
Elderly (>65 yo) - 1
© 2025 All rights reserved
NURS 642 EXAM 2 review and key points Questions
with Answers (100% Correct Answers)
Mitral stenosis murmur Answer: Diastolic rumble with opening snap,
Loud S1 murmur, low pitch, mid-diastolic; apical "crescendo RUMBLE"
Mitral regurgitation murmur Answer: Systolic, S3 with systolic murmur
at 5th ICS MCL (apex); may radiate to base or left axilla, musical
blowing or high pitch. This is heard in Mitral Valve prolapse.
Aortic stenosis murmur Answer: Systolic "Blowing", rough harsh
murmur at 2nd left ICS (base) usually radiating to the neck
Aortic regurgitation murmur Answer: early diastolic murmur-high
pitched "blowing" at 2nd left ICS (base)
CHADSVASC scoring system Answer: C: CHF — 1
H: HTN — 1
A: Age ≥ 75 years — 2
D: DM — 1
© 2025 All rights reserved
, 2
S2: Stroke/TIA prior— 2
V: Vascular disease (prior MI, PAD, aortic plaque) — 1
A: age 65-74 years — 1
S: sex category, female — 1
CHADSVASC scoring system score card Answer: Score > 2 = get the
patient anticoagulation
- for stroke risk in non-rheumatic afib
HASBLED score Afib bleeding risk Answer: Hypertension (SBP>160) - 1
Abnormal liver or renal function - 1 point each (2 poss)
Stroke - 1
Bleeding (major bleeding Hx) - 1
Labile INRs on Warfarin - 1
Elderly (>65 yo) - 1
© 2025 All rights reserved